# SDR SWIA202161679

- Difficulty date: August 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: 601R3877811
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MONUMENT FLOOR DOUBLER CORRODED AT RBL9 BETWEEN FS310 AND FS319.70    (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED MONUMENT FLOOR DOUBLER AT RBL9 BETWEEN FS310 AND FS319.70 IAW CRJ 200 SRM 51-40-11, 51-42-13, AND 51-42-06 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
